# SDR AALA20111209TUL07

- Difficulty date: November 29, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- Aircraft time: 66,524 hours, 22,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516081
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE BLEND OUT ON FLOORBOARD SUPPORT AT SEAT TRACK NUMBER 3 AND STATION 330.  INSTALLED NEW FLOORBOARD SUPPORT PER SRM 51-40-02-0G AND EA B757-53-020744.
